MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 9.5F DIGNITY DUEL LUMEN CT PORT

MEDICAL COMPONENTS, INC. 9.5F DIGNITY DUEL LUMEN CT PORT
Model Number MRDP95ADS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented to have cadd (computer-aided drug discovery) pump changed.Difficult blood return noted.Superior port site leaking.Port was flushed, de-accessed.Accessed inferior lumen and connected pump.Additional information provided by risk manager: "during visit, the superior port site was slightly reddened.She was instructed to go to the ed if it got worse.The following day, she went to ed with increased reddening and given a course of antibiotics for possible port site infection.Patient continues to received her treatments using the lateral port.".
 
Additional Manufacturer Narrative
The device was unavailable for evaluation as it remains implanted in the patient.The contract manufacturer of the port and lumen conducted a review of the manufacture records for the lot numbers reported.Their investigation showed the devices were manufactured according to specification with no non-conformances or abnormalities.The last step in the manufacture process includes a 100% leak test.This test would have revealed a leak or weakness if it had existed at the time of manufacture.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.Possible complications listed in the instructions for use include: catheter or port related sepsis, extravasation, catheter occlusion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9.5F DIGNITY DUEL LUMEN CT PORT
Common Device Name
DIGNITY DUEL LUMEN CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key12023805
Report Number2518902-2021-00030
Device Sequence Number4204988
Product Code LJT
UDI-Device Identifier00884908115567
UDI-Public884908115567
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Model NumberMRDP95ADS
Device Catalogue NumberMRDP95ADS
Device Lot NumberMPMK180 S2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight62